# SDR FDEA201111084821

- Difficulty date: November 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377738120000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT FRAME 39,   BETWEEN STRINGERS 36 & 39 RT MISREPAIRED.  REPAIRED IAW EA 6-5330-83906 B AND RDAS/70555478/012/2011 ISSUE A. COMPLIED WITH EA 6-5330-83906 B PT2.
